# SDR MRKA9565

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MA
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 01617844
- Condition: Inop
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER INOP, WILL NOT CHARGE.  REMOVED AND REPLACED BATTERY CHARGER.  OPERATIONAL CHECK GOOD.  (M)
